# SDR SIMA973103

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N389AE
- Make and model: Saab 340B
- Aircraft serial: 340B389
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72000211000
- Condition: Failed
- Location: Cargo Compt
- Component: Fenwal
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

ACT - FLT 3910 - CARGO FIRE WARNING CAME ON IN-FLIGHT AND CREW BLEW BOTTLE AND DIVERTED INTO ACT.  AIRCRAFT LANDED SAFELY.  INSPECTED CARGO BAY FOR EVIDENCE OF SMOKE OR FIRE.  NONE FOUND.  MEL'D CARGO BIN PER 26-04.  DFW UNABLE TO DUPLICATE WARNING.  REPLACED FIRE BOTTLE AND THE 2 CARGO BIN SMOKE DETECTORS AS PRECAUTIONARY.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
